# SDR EVCA20240403244

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N101AE
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- Aircraft time: 30,309 hours, 18,072 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 206035412123
- Condition: Worn
- Location: Tail Boom
- Component: Tail Boom, Bell
- Component part number: 206704727101RA
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DRIVESHAFT BEARING SUPPORT MOUNTING HOLE ELONGATED
